About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (6)

Sat, Jun 29 11:49am · Paresthesia like symptom after mastectomy in Breast Cancer

For the second time since mastectomy in Jan. 2016, I am experiencing paresthesia like symptoms in the scar area where breast was removed. It presents as an itch that comes and goes with great frequency. Has anyone else experienced this? It resolved before, so I am hopeful this will also resolve on its own.

Wed, May 8 7:07am · Concerned about the side effects of anastrozole in Breast Cancer

I am unfamiliar with a mammoprint test. Can you tell me what this is?

Sat, Mar 16 9:36am · Concerned about the side effects of anastrozole in Breast Cancer

I do have arch supports which help some. Just wish it were more!

Sat, Mar 16 8:47am · Concerned about the side effects of anastrozole in Breast Cancer

I have been on Arimidex for 3 years and my feet hurt constantly. Mostly the top and side of my left foot. What is Good Feet?

Thu, Jan 3 7:34am · Concerned about the side effects of anastrozole in Breast Cancer

My oncologist doesn't say the symptoms are directly related to the Anastrazole, but he also doesn't discount my complaints. Treatment for me would be difficult as I have issues with my kidneys and any NSAID or steroid sends them into a downward spiral! I see the oncologist later in January and I intend to bring up this issue. It has become a matter of "quality of life" for me. At age "almost 75" I am wondering if I would be better off dcing this medication.

Wed, Jan 2 2:52pm · Concerned about the side effects of anastrozole in Breast Cancer

I have been on Anastrazole for 3 years following mastectomy for grade 1 invasive lobular cancer of the left breast. No radiation or chemotherapy were used. Lymph nodes were negative for involvement. Since initiating treatment with the Anastrozole, I have experienced increasing symptoms of arthritis and bone pain in my hands and feet. Currently, the pain in my feet is causing me to limp significantly. Has anyone else experienced these symptoms?